# SDR 05FDEA03546

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N412FE
- Make and model: Airbus A310-203
- Aircraft serial: 360
- Aircraft time: 33,220 hours, 18,395 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SOON AFTER T/O GOT ECAM ALERT FOR AFT CARGO NOT CLOSED AFT CRAGO SW FAULT AND AN AMBER DOOR LIGHT FOR AFT CARGO ON RT ECAM.    ACN RELEASED FOR SERVICE PER MEL/CDL: 52-71-01 CATEGORY: C EXPIRATION: 05NOV05  "MEL 52-71-01: (IDENTIFY) AFT DOOR CLOSED AND LOCKED INDICATION ON ECAM DOOR PAGE INOP.  AFT DOOR VISUALLY CHECKED CLOSED AND LOCKED.
